Acetaminophen(500mg) (Pain Reliever), Diphenhydramine HCL(25mg) (Sleep Aid)
Overview & Uses
Think about this: Tylenol PM is non?habit-forming, relieves your pain, and helps you sleep?so you feel refreshed the next day.
While everyone has different sleep needs, the National Sleep Foundation recommends that most people get eight hours of sleep per night. It’s not just the number of hours that count ? it’s also the quality of the sleep. It’s important to get an uninterrupted, restful night’s sleep.
Lack of sleep can:
Make performing even simple tasks difficult.
Impair short-term memory, concentration, and alertness.
Increase the chance of being in an accident.
Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness.
Contains No Aspirin
You can feel good knowing Tylenol? PM:
is non-habit forming
contains no aspirin and won’t irritate your stomach
helps you wake up refreshed (best if taken at least 6 hours before you need to wake up.)
The makers of Tylenol? PM do not manufacture store brands.
For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
Do not take more than directed
Adults and children 12 years of age and older: Take 2 caplets at bedtime or as directed by physician. Do not exceed recommended dosage.
Children under 12 years of age: Do not use this adult product in children under 12 years of age: this will provide more than the recommended dose (overdose) and may cause liver damage.
Store between 20-25? C (68-77? F). Do not use if carton is opened or neck wrap or foil inner seal imprinted with “Safety Seal” is broken or missing.
Active Ingredients: Acetaminophen (500 mg) (Pain Reliever), Diphenhydramine HCl (25 mg) (Sleep Aid)
Inactive Ingredients: Carnauba Wax, Cellulose, Corn Starch, FD&C Blue 1, FD&C Blue 2, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Sodium Citrate, Sodium Starch Glycolate, Titanium Dioxide